Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 38, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jun 6, 2011, 4:18 AM CDT for Hansford County, Lipscomb County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma. It took effect at Jun 6, 2011, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2011, 4:18 AM CDT (09:18 UTC)
- In effect from
- Jun 6, 2011, 11:00 AM CDT
- Expired
- Jun 6, 2011, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Lipscomb County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 156 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 3196 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255 WWUS84 KAMA 060918 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 418 AM CDT MON JUN 6 2011 OKZ002-003-TXZ003>005-062100- /O.NEW.KAMA.FW.W.0038.110606T1600Z-110607T0300Z/ /O.NEW.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB- 418 AM CDT MON JUN 6 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLES AS WELL AS THE FAR NORTHEAST TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLES AS WELL AS THE FAR NORTHEAST TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE. * AFFECTED AREA: IN OKLAHOMA...TEXAS...BEAVER. IN TEXAS... HANSFORD...OCHILTREE...LIPSCOMB. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL DEVELOP LATE THIS MORNING...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT THIS AFTERNOON INTO EARLY EVENING. MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 7 AND 15 PERCENT ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AROUND MIDDAY TODAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP AGAIN ON TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-TXZ001-002-006-062100- /O.NEW.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY- 418 AM CDT MON JUN 6 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE FAR NORTH TEXAS PANHANDLE. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... SHERMAN...HARTLEY. * WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL LIKELY BE BETWEEN 7 AND 15 PERCENT ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MBS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
2 follow-up statements
958 WWUS84 KAMA 062027 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 327 PM CDT MON JUN 6 2011 OKZ002-003-TXZ003>005-070830- /O.CON.KAMA.FW.W.0038.000000T0000Z-110607T0300Z/ /O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB- 327 PM CDT MON JUN 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE. * AFFECTED AREA: IN OKLAHOMA...TEXAS...BEAVER. IN TEXAS... HANSFORD...OCHILTREE...LIPSCOMB. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT THIS AFTERNOON INTO EARLY EVENING...AND AGAIN ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP AGAIN ON TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ007>014-016>018-070830- /O.EXA.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/ MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY- DEAF SMITH-RANDALL-ARMSTRONG- 327 PM CDT MON JUN 6 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...MOORE...HUTCHINSON...ROBERTS... HEMPHILL...OLDHAM...POTTER...CARSON...GRAY...DEAF SMITH... RANDALL...ARMSTRONG. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-TXZ001-002-006-070830- /O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY- 327 PM CDT MON JUN 6 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... SHERMAN...HARTLEY. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL LIKELY BE BETWEEN 10 AND 15 PERCENT ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ LG FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
644 WWUS84 KAMA 070306 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1006 PM CDT MON JUN 6 2011 OKZ002-003-TXZ003>005-071515- /O.EXP.KAMA.FW.W.0038.000000T0000Z-110607T0300Z/ /O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB- 1006 PM CDT MON JUN 6 2011 ...RED FLAG WARNING EXPIRED AT 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND EAST OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE... THE RED FLAG WARNING EXPIRED AT 10 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA: IN OKLAHOMA...TEXAS...BEAVER. IN TEXAS... HANSFORD...OCHILTREE...LIPSCOMB. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 10 AND 15 PERCENT TUESDAY AFTERNOON INTO EARLY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ON TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-TXZ001-002-006>014-016>018-071515- /O.CON.KAMA.FW.A.0035.110607T1600Z-110608T0300Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG- 1006 PM CDT MON JUN 6 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... SHERMAN...HARTLEY. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE LIKELY LATE MORNING THROUGH EARLY EVENING ON TUESDAY. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL LIKELY BE BETWEEN 10 AND 15 PERCENT ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ONT TUESDAY AROUND MIDDAY...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ KNS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 6, 12:01 AM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 6, 12:01 AM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1201 AM CDT MON JUN 6 2011 .UPDATE... UPDATED FOR 06Z AVIATION DISCUSSION. && .AVIATION.../00Z TAFS/ VFR CONDITIONS WILL CONTINUE OVER THE NEXT 24 HOURS. OCCASIONAL MID/HIGH CLOUDS CAN BE EXPECTED AT ALL TAF SITES WITH SOUTHERLY WIND GUSTS BETWEEN 30 TO 35KTS AFTER 15Z AND DIMINISHING BY 03Z. KNS && .DISCUSSION... /ISSUED 949 PM CDT SUN JUN 5 2011/ INCREASED LOW TEMPERATURES FOR TONIGHT. AFTER THE WARM DAY TODAY...TEMPS HAVE BEEN SLOW TO FALL THIS EVENING. WITH SOUTH/SOUTHWEST WINDS PREVAILING OVERNIGHT...HAVE BUMPED MOST LOCATIONS UP A FEW DEGREES...RANGING FROM THE LOWER 60S WEST TO UPPER 60S EAST. OTHERWISE...FORECAST LOOKS ON TRACK FOR THE REST OF TONIGHT. A COUPLE OF WEAK SHOWERS CONTINUE TO DISSIPATE ACROSS THE WESTERN OK PANHANDLE. STILL A COUPLE OF LINGERING ISOLATED THUNDERSTORMS OVER EASTERN NM SLOWLY DRIFTING EASTWARD TOWARD THE STATE LINE. HOWEVER...THESE WILL CONTINUE TO DISSIPATE WITH THE LOSS OF DIURNAL HEATING AND THUS NOTHING MORE THAN A WEAK DECAYING SHOWER OR STORM EXPECTED IN THE FAR WEST OVER THE NEXT FEW HOURS IF THE STORMS EVEN MAKE IT THAT FAR BEFORE COMPLETELY DYING. COULD STILL SEE A STRONG WIND GUST HOWEVER AS STORMS/SHOWERS COLLAPSE. KB && .PREV DISCUSSION... /ISSUED 814 PM CDT SUN JUN 5 2011/ QUICK UPDATE ISSUED TO EXPAND POPS A LITTLE FARTHER EAST AND SOUTH FOR THE REST OF THIS EVENING. THUNDERSTORMS HAVE DEVELOPED ACROSS CIMARRON COUNTY SOUTH/SOUTHWEST INTO DALLAM COUNTY...AIDED BY OUTFLOW FROM EARLIER CONVECTION NEAR THE RATON MESA. WEAK MIDLEVEL VORT MAX IN THIS AREA UNDER EXPANSIVE UPPER RIDGE ALSO LIKELY AIDING THE CONVECTIVE DEVELOPMENT. ANOTHER ISOLATED STRONG STORM NORTH OF TUCUMCARI IS MAKING SLOW EASTWARD PROGRESS. FLOW ALOFT IS VERY WEAK UNDER UPPER RIDGE...AND THUS STORM MOTION IS VERY SLOW. THUS...THIS STORM MAY DISSIPATE BEFORE MAKING IT INTO THE SOUTHWEST TX PANHANDLE...BUT GIVEN SOME WEAK INSTABILITY EXTENDING INTO THE WESTERN TX PANHANDLE PER LATEST LAPS/RUC ANALYSIS DATA...WILL EXTEND SLIVER OF POPS SOUTHWARD THROUGH THE WESTERN TX PANHANDLE. SIMILAR TO THE LAST SEVERAL NIGHTS...MAIN THREAT WITH ANY OF THESE STORMS WILL BE GUSTY WINDS GIVEN INVERTED-V SOUNDINGS. CONVECTION EXPECTED TO DISSIPATE LATER THIS EVENING WITH LOSS OF DAYTIME HEATING. KB && .FIRE WEATHER... BORDERLINE RED FLAG WARNING CONDITIONS EXPECTED ON MONDAY AND AGAIN ON TUESDAY. THE WORST CASE SCENARIO IS IN THE FORECAST NOW AND THIS ONLY GIVES A SMALL WINDOW OF ABOUT 4 TO 5 HOURS OF RED FLAG CONDITIONS. SO IF THE RELATIVE HUMIDITY VALUES ARE HIGHER OR WINDS ARE A LITTLE WEAKER THEN THIS WINDOW CLOSES VERY FAST. SO WILL LIKELY COVER THESE DAYS WITH A FIRE DANGER STATEMENT. WILL LET THE MIDNIGHT SHIFT MAKE A FINAL DECISION WITH THE LATEST DATA. WINDS LOOK TO CALM DOWN A LITTLE TOWARD MID WEEK. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 5, 11:52 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1152 PM CDT SUN JUN 5 2011 OKZ001>003-TXZ001>020-061100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1152 PM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE FAR NORTHWEST TEXAS AND FAR WEST OKLAHOMA PANHANDLES MONDAY NIGHT. A FEW STORMS MAY PRODUCE GUSTY WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED FOR MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:18 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Dallam, Deaf Smith, Gray, Hansford and 11 more | 24 hr |
Nearby
Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.